# SDR UIEA2013083000491

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,600 hours, 15,278 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 456
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LOOP 1 STATUS MESSAGE.  REPLACED FIRE DETECTION CARD M681 IAW AMM 26-10-01, OPS CHECKED NORMAL.
